# SDR 2002UALA00213

- Difficulty date: February 2, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 43,031 hours, 6,900 cycles
- Engine: Pwa PW4060
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 50G479
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MSG LEFT ENGINE AIR OIL VALVE.  SUITABLE EQUIPMENT MAY NOT BE AVAILABLE TO REPAIR ENGINE IN HAVANA.  RETURNED TO MIA.   REPLACED AIR-OIL HEAT EXCHANGER AND VALVE.
